# SDR HALA2018071600323

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 23,592 hours, 3,759 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED ECAM AFTER LANDING. UPON ARR, NO FAULT MSG FOUND. CKD PFR FOUND "OIL SYS DEBRIS" CLASS 1 SOURCE EEC 2A PER TSM TASK 79-20-00-810-824-A. PERFORMED EMCD TEST PER AMM 73-21-10. FOUND TEST OK. NO FAULT MSG FOUND. A/C OK FOR SVC.
